User logged in as post
congrats on finishing up your radiation!...don't be surprised if there's a little bit of adjustment when finishing up treatment...I hear this is common...when you're in treatment, you feel actively involved so it's a little nerve-wracking that you aren't doing anything...don't worry, this is normal and it will pass
since every case of BC is different and by person, treatment will vary with pills....I was informed that tamoxifen is given to women who do not have ovaries..some women are put on Tamoxifen for 5 yrs then placed on an aromatase inhibitor (AI) for 5 more yrs...since I still had all my female parts, my onc put me right on an AI (Femara or generic Letrozole)...side effects: any estrogen blocker can give you menopausal symptoms...but mine are very mild, only the occasional hot flash...also Femara can give you joint/muscle pain...again mine are very mild and I only get an occasional "charlie horse" in my calves...otherwise, I'm doing great on it
Everyone is different. You may get severe side effects from any medicine they put you on, or you may get none...you have to weigh the benefits against the side effects, as with ANY kind of medicine...but don't fret, if you can't tolerate a certain medicine, my onc told me there are many other medicines they can try....as for me, so far the pills are keeping the cancer controlled and any side effects are worth staying cancer free
Good Luck and keep on fighting!!